Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 297, Number 1

All articles in this issue are freely accessible.

Above and below subgroups of a lattice-ordered group
Richard N. Ball, Paul Conrad and Michael Darnel.
Trans. Amer. Math. Soc. 297 (1986), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849464
Equivariant Morse theory for flows and an application to the $N$-body problem
Filomena Pacella.
Trans. Amer. Math. Soc. 297 (1986), 41-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849465
Weighted inequalities for the one-sided Hardy-Littlewood maximal functions
E. Sawyer.
Trans. Amer. Math. Soc. 297 (1986), 53-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849466
À propos de “wedges” et d’“edges”, et de prolongements holomorphes
Jean-Pierre Rosay.
Trans. Amer. Math. Soc. 297 (1986), 63-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849467
Weighted nonlinear potential theory
David R. Adams.
Trans. Amer. Math. Soc. 297 (1986), 73-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849468
Isometries on $L_{p,1}$
N. L. Carothers and B. Turett.
Trans. Amer. Math. Soc. 297 (1986), 95-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849469
Equivariant minimal immersions of $S^{2}$ into $S^{2m}(1)$
Norio Ejiri.
Trans. Amer. Math. Soc. 297 (1986), 105-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849470
Unknotting information from $4$-manifolds
T. D. Cochran and W. B. R. Lickorish.
Trans. Amer. Math. Soc. 297 (1986), 125-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849471
Attracting orbits in Newton’s method
Mike Hurley.
Trans. Amer. Math. Soc. 297 (1986), 143-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849472
The axioms of supermanifolds and a new structure arising from them
Mitchell J. Rothstein.
Trans. Amer. Math. Soc. 297 (1986), 159-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849473
Absolute subretracts and weak injectives in congruence modular varieties
Brian A. Davey and L. G. Kovács.
Trans. Amer. Math. Soc. 297 (1986), 181-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849474
Eigenvalues below the essential spectra of singular elliptic operators
W. D. Evans and Roger T. Lewis.
Trans. Amer. Math. Soc. 297 (1986), 197-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849475
The blow-up boundary for nonlinear wave equations
Luis A. Caffarelli and Avner Friedman.
Trans. Amer. Math. Soc. 297 (1986), 223-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849476
A regularity theorem for minimizing hypersurfaces modulo $𝜈$
Frank Morgan.
Trans. Amer. Math. Soc. 297 (1986), 243-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849477
Countable-dimensional universal sets
Roman Pol.
Trans. Amer. Math. Soc. 297 (1986), 255-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849478
Chaotic functions with zero topological entropy
J. Smítal.
Trans. Amer. Math. Soc. 297 (1986), 269-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849479
BMO rational approximation and one-dimensional Hausdorff content
Joan Verdera.
Trans. Amer. Math. Soc. 297 (1986), 283-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849480
The Radon transform on $SL(2,R)/SO(2,R)$
D. I. Wallace and Ryuji Yamaguchi.
Trans. Amer. Math. Soc. 297 (1986), 305-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849481
Analytic perturbation of the Taylor spectrum
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 297 (1986), 319-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849482
Regularity results for an elliptic-parabolic free boundary problem
M. Bertsch and J. Hulshof.
Trans. Amer. Math. Soc. 297 (1986), 337-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849483
On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type
Wei-Ming Ni and Izumi Takagi.
Trans. Amer. Math. Soc. 297 (1986), 351-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849484
Vector fields in the vicinity of a circle of critical points
J.-F. Mattei and M. A. Teixeira.
Trans. Amer. Math. Soc. 297 (1986), 369-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 849485